# SDR COMA0260502

- Difficulty date: August 27, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- Aircraft time: 10,236 hours, 10,395 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1281
- Condition: Malfunctioned
- Location: Nlg
- Part time: 7,192 hours, 3,889 cycles
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5611 GEAR DISAGREE MESSAGE DURING RETRACTION ANFD EXTENSION.REPLACED THE NLG SELECTOR VALVE.
